Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 187052, 29 pages
http://dx.doi.org/10.1155/2011/187052
Research Article

A New General Iterative Method for Solution of a New General System of Variational Inclusions for Nonexpansive Semigroups in Banach Spaces

1Department of Mathematics, Faculty of Science, King Mongkut's University of Technology Thonburi (KMUTT), Bangmod, Bangkok 10140, Thailand
2Centre of Excellence in Mathematics, CHE, Si Ayutthaya Road, Bangkok 10400, Thailand

Received 4 April 2011; Accepted 8 May 2011

Academic Editor: Yansheng Liu

Copyright © 2011 Pongsakorn Sunthrayuth and Poom Kumam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Ball, E. A. Carlen, and E. H. Lieb, “Sharp uniform convexity and smoothness inequalities for trace norms,” Inventiones Mathematicae, vol. 115, no. 1, pp. 463–482, 1994. View at Publisher · View at Google Scholar · View at Scopus
  2. F. E. Browder, “Fixed-point theorems for noncompact mappings in Hilbert space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, no. 6, pp. 1272–1276, 1965. View at Google Scholar
  3. F. E. Browder, “Nonexpansive nonlinear operators in a Banach space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 54, no. 4, pp. 1041–1044, 1965. View at Google Scholar
  4. F. E. Browder and W. V. Petryshyn, “Construction of fixed points of nonlinear mappings in Hilbert space,” Journal of Mathematical Analysis and Applications, vol. 20, no. 2, pp. 197–228, 1967. View at Google Scholar · View at Scopus
  5. R. U. Verma, “Approximation-solvability of a class of A-monotone variational inclusion problems,” Journal of the Korean Society for Industrial and Applied Mathematics, vol. 8, no. 1, pp. 55–66, 2004. View at Google Scholar
  6. R. U. Verma, “General over-relaxed proximal point algorithm involving A-maximal relaxed monotone mappings with applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 12, pp. e1461–e1472, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. R. U. Verma, “A-monotonicity and applications to nonlinear variational inclusion problems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 2, pp. 193–195, 2004. View at Publisher · View at Google Scholar · View at Scopus
  8. X. Qin, S. S. Chang, Y. J. Cho, and S. M. Kang, “Approximation of solutions to a system of variational inclusions in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 916806, 16 pages, 2010. View at Google Scholar
  9. S. S. Zhang, J. H. W. Lee, and C. K. Chan, “Algorithms of common solutions to quasi variational inclusion and fixed point problems,” Applied Mathematics and Mechanics, vol. 29, no. 5, pp. 571–581, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. K. Aoyama, H. Iiduka, and W. Takahashi, “Weak convergence of an iterative sequence for accretive operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2006, Article ID 35390, 13 pages, 2006. View at Google Scholar
  11. S. Reich, “Asymptotic behavior of contractions in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 44, no. 1, pp. 57–70, 1973. View at Google Scholar · View at Scopus
  12. S. Kitahara and W. Takahashi, “Image recovery by convex combinations of sunny nonexpansive retractions,” Topological Methods in Nonlinear Analysis, vol. 2, no. 2, pp. 333–342, 1993. View at Google Scholar
  13. F. E. Browder, “Fixed-point theorems for noncompact mappings in Hilbert space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 53, pp. 1272–1276, 1965. View at Google Scholar
  14. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Google Scholar · View at Scopus
  15. L. C. Ceng, C. Y. Wang, and J. C. Yao, “Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities,” Mathematical Methods of Operations Research, vol. 67, no. 3, pp. 375–390, 2008. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. J. Cho, Y. Yao, and H. Zhou, “Strong convergence of an iterative algorithm for accretive operators in Banach spaces,” Journal of Computational Analysis and Applications, vol. 10, no. 1, pp. 113–125, 2008. View at Google Scholar · View at Scopus
  17. Y. Hao, “Strong convergence of an iterative method for inverse strongly accretive operators,” Journal of Inequalities and Applications, vol. 2008, Article ID 420989, 9 pages, 2008. View at Publisher · View at Google Scholar
  18. T. Jitpeera and P. Kumam, “A general iterative algorithm for generalized mixed equilibrium problems and variational inclusions approach to variational inequalities,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 619813, 25 pages, 2011. View at Google Scholar
  19. T. Jitpeera and P. Kumam, “A new hybrid algorithm for a system of mixed equilibrium problems, fixed point problems for nonexpansive semigroup, and variational inclusion problem,” Fixed Point Theory and Applications, vol. 2011, Article ID 217407, 27 pages, 2011. View at Google Scholar
  20. P. Kumam, “A relaxed extragradient approximation method of two inverse-strongly monotone mappings for a general system of variational inequalities, fixed point and equilibrium problems,” Bulletin of the Iranian Mathematical Society, vol. 36, no. 1, pp. 227–252, 2010. View at Google Scholar · View at Scopus
  21. P. Katchang and P. Kumam, “A general iterative method of fixed points for mixed equilibrium problems and variational inclusion problems,” Journal of Inequalities and Applications, vol. 2010, Article ID 370197, 25 pages, 2010. View at Google Scholar
  22. W. Kumam and P. Kumam, “Hybrid iterative scheme by a relaxed extragradient method for solutions of equilibrium problems and a general system of variational inequalities with application to optimization,” Nonlinear Analysis: Hybrid Systems, vol. 3, no. 4, pp. 640–656, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. W. Kumam, P. Junlouchai, and P. Kumam, “Generalized systems of variational inequalities and projection methods for inverse-strongly monotone mappings,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 976505, 24 pages, 2011. View at Google Scholar
  24. W. Kumam, C. Jaiboon, P. Kumam, and A. Singta, “A shrinking projection method for generalized mixed equilibrium problems, variational inclusion problems and a finite family of quasi-nonexpansive mappings,” Journal of Inequalities and Applications, vol. 2010, Article ID 458247, 25 pages, 2010. View at Google Scholar
  25. N. Onjai-uea and P. Kumam, “Algorithms of common solutions to generalized mixed equilibrium problems and a system of quasivariational inclusions for two difference nonlinear operators in Banach spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 601910, 23 pages, 2011. View at Google Scholar
  26. N. Petrot, R. Wangkeeree, and P. Kumam, “A viscosity approximation method of common solutions for quasi variational inclusion and fixed point problems,” Fixed Point Theory, vol. 12, no. 1, pp. 165–178, 2011. View at Google Scholar
  27. Y. Yao, M. A. Noor, K. I. Noor, Y. C. Liou, and H. Yaqoob, “Modified extragradient methods for a system of variational inequalities in Banach spaces,” Acta Applicandae Mathematicae, pp. 1–14, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. K. Geobel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, New York, NY, USA, 1990.
  29. H. K. Xu, “An iterative approach to quadratic optimization,” Journal of Optimization Theory and Applications, vol. 116, no. 3, pp. 659–678, 2003. View at Publisher · View at Google Scholar · View at Scopus
  30. H. K. Xu, “Iterative algorithms for nonlinear operators,” Journal of the London Mathematical Society, vol. 66, no. 1, pp. 240–256, 2002. View at Publisher · View at Google Scholar · View at Scopus
  31. I. Yamada, “The hybrid steepest descent method for the variational inequality problem of the intersection of fixed point sets for nonexpansive mappings,” in Inherently Parallel Algorithms for Feasibility and Optimization, K. Butnariu, Y. Censor, and S. Reich, Eds., pp. 473–504, Elsevier, New York, NY, USA, 2001. View at Google Scholar
  32. I. Yamada, N. Ogura, Y. Yamashita, and K. Sakaniwa, “Quadratic approximation of fixed points of nonexpansive mappings in Hilbert spaces,” Numerical Functional Analysis and Optimization, vol. 19, pp. 165–190, 1998. View at Google Scholar
  33. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Google Scholar · View at Scopus
  34. G. Marino and H. K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Scopus
  35. G. Cai and C. S. Hu, “Strong convergence theorems of a general iterative process for a finite family of λi-strict pseudo-contractions in q-uniformly smooth Banach spaces,” Computers and Mathematics with Applications, vol. 59, no. 1, pp. 149–160, 2010. View at Publisher · View at Google Scholar · View at Scopus
  36. P. Sunthrayuth and P. Kumam, “A general iterative algorithm for the solution of variational inequalities for a nonexpansive semigroup in Banach spaces,” Journal of Nonlinear Analysis and Optimization: Theory and Applications, vol. 1, no. 1, pp. 139–150, 2010. View at Google Scholar
  37. U. Kamraksa and R. Wangkeeree, “A general iterative process for solving a system of variational inclusions in Banach spaces,” Journal of Inequalities and Applications, vol. 2010, Article ID 190126, 24 pages, 2010. View at Google Scholar
  38. K. Aoyama, Y. Kimura, W. Takahashi, and M. Toyoda, “On a strongly nonexpansive sequence in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 8, no. 3, pp. 471–489, 2007. View at Google Scholar
  39. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis: Theory, Methods and Applications, vol. 16, no. 12, pp. 1127–1138, 1991. View at Google Scholar · View at Scopus
  40. L. S. Liu, “Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 194, no. 1, pp. 114–125, 1995. View at Publisher · View at Google Scholar · View at Scopus
  41. A. Aleyner and Y. Censor, “Best approximation to common fixed points of a semigroup of nonexpansive operator,” Nonlinear Convex Analysis, vol. 6, no. 1, pp. 137–151, 2005. View at Google Scholar
  42. A. Aleyner and S. Reich, “An explicit construction of sunny nonexpansive retractions in Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 3, pp. 295–305, 2005. View at Publisher · View at Google Scholar · View at Scopus
  43. T. D. Benavides, G. L. Acedo, and H. K. Xu, “Construction of sunny nonexpansive retractions in Banach spaces,” Bulletin of the Australian Mathematical Society, vol. 66, no. 1, pp. 9–16, 2002. View at Google Scholar · View at Scopus
  44. R. Chen and Y. Song, “Convergence to common fixed point of nonexpansive semigroups,” Journal of Computational and Applied Mathematics, vol. 200, no. 2, pp. 566–575, 2007. View at Publisher · View at Google Scholar · View at Scopus
  45. Y. Song and R. Chen, “Strong convergence theorems for nonexpansive semigroup in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 152–161, 2008. View at Publisher · View at Google Scholar · View at Scopus
  46. X. N. Li and J. S. Gu, “Strong convergence of modified Ishikawa iteration for a nonexpansive semigroup in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 4, pp. 1085–1092, 2010. View at Publisher · View at Google Scholar
  47. R. E. Bruck, “Properties of fixed point sets of nonexpansive mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 251–262, 1973. View at Google Scholar
  48. T. Suzuki, “Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochner integrals,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 227–239, 2005. View at Publisher · View at Google Scholar · View at Scopus
  49. J. P. Gossez and E. Lami Dozo, “Some geometric properties related to the fixed points theory for nonexpansive mappings,” Pacific Journal of Mathematics, vol. 40, pp. 565–573, 1972. View at Google Scholar
  50. J. S. Jung, “Iterative approaches to common fixed points of nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 302, no. 2, pp. 509–520, 2005. View at Publisher · View at Google Scholar · View at Scopus
  51. J. Schu, “Approximation of fixed points of asymptotically nonexpansive mappings,” Proceeding American Mathematical Society, vol. 112, pp. 143–151, 1991. View at Google Scholar